Alert archive / Ohio / Small Craft Advisories in 2008
Small Craft Advisory 70, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Oct 29, 2008, 9:42 AM EDT. It took effect at Oct 29, 2008, 10:00 AM EDT. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Oct 29, 2008, 9:42 AM EDT (13:42 UTC)
- In effect from
- Oct 29, 2008, 10:00 AM EDT
- Expired
- Oct 30, 2008, 9:20 AM EDT
- In force
- 23 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS71 KCLE 291342 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 942 AM EDT WED OCT 29 2008 LEZ142>145-292145- /O.EXP.KCLE.GL.W.0017.000000T0000Z-081029T1400Z/ /O.NEW.KCLE.SC.Y.0070.081029T1400Z-081030T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 942 AM EDT WED OCT 29 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT THURSDAY... ...GALE WARNING WILL EXPIRE AT 10 AM EDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT THURSDAY. THE GALE WARNING WILL EXPIRE AT 10 AM EDT THIS MORNING. NORTHWEST WINDS TO 30 KNOTS WILL CONTINUE ON THE WEST END OF LAKE ERIE TODAY BEFORE DIMINISHING LATE TONIGHT. WAVES OF 5 TO 7 FEET WILL BE COMMON ACROSS THE NEARSHORE WATERS TODAY BEFORE SUBSIDING TO 2 TO 4 FEET EARLY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ146>149-292145- /O.EXP.KCLE.GL.W.0017.000000T0000Z-081029T1400Z/ /O.NEW.KCLE.SC.Y.0070.081029T1400Z-081030T1400Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 942 AM EDT WED OCT 29 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT THURSDAY... ...GALE WARNING WILL EXPIRE AT 10 AM EDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EDT THURSDAY. THE GALE WARNING WILL EXPIRE AT 10 AM EDT THIS MORNING. NORTHWEST WINDS TO 30 KNOTS WILL CONTINUE ACROSS THE CENTRAL AND EASTERN PORTIONS OF LAKE ERIE TODAY BEFORE DIMINISHING LATE TONIGHT. WAVES OF 7 TO 10 FEET WILL BE COMMON ACROSS THE NEARSHORE WATERS TODAY BEFORE SUBSIDING TO 2 TO 4 FEET LATE THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ061-162>169-291445- /O.EXP.KCLE.GL.W.0017.000000T0000Z-081029T1400Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 942 AM EDT WED OCT 29 2008 ...GALE WARNING WILL EXPIRE AT 10 AM EDT THIS MORNING... THE GALE WARNING WILL EXPIRE AT 10 AM EDT THIS MORNING. NORTHWEST WINDS TO 30 KNOTS WILL GRADUALLY SUBSIDE THROUGH THE REST OF THE DAY TODAY. THEREFORE THE GALE WARNING WILL BE ALLOWED TO EXPIRE AS SCHEDULED. $$
3 follow-up statements
000 WHUS71 KCLE 291933 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 333 PM EDT WED OCT 29 2008 LEZ146>149-300345- /O.CON.KCLE.SC.Y.0070.000000T0000Z-081030T1400Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 333 PM EDT WED OCT 29 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY. NORTHWEST WINDS BETWEEN 15 AND 25 KNOTS ALONG WITH WAVES OF 5 TO 7 FEET WILL CONTINUE ACROSS THE NEARSHORE WATERS FROM CLEVELAND EASTWARD THIS EVENING AND OVERNIGHT. WINDS AND WAVES WILL DECREASE GREATLY AFTER DAYBREAK THURSDAY HOWEVER CONDITIONS ARE EXPECTED TO REMAIN HAZARDOUS UNTIL THAT TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>145-300345- /O.CON.KCLE.SC.Y.0070.000000T0000Z-081030T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 333 PM EDT WED OCT 29 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY. NORTHWEST WINDS BETWEEN 15 AND 25 KNOTS ALONG WITH WAVES OF 5 TO 8 FEET WILL CONTINUE ACROSS THE NEARSHORE WATERS WEST OF CLEVELAND THIS EVENING AND OVERNIGHT. WINDS AND WAVES WILL DECREASE GREATLY BEFORE DAYBREAK THURSDAY HOWEVER CONDITIONS ARE EXPECTED TO REMAIN HAZARDOUS UNTIL THAT TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
000 WHUS71 KCLE 300152 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 952 PM EDT WED OCT 29 2008 LEZ146>149-301000- /O.CON.KCLE.SC.Y.0070.000000T0000Z-081030T1400Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 952 PM EDT WED OCT 29 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY. NORTHWEST WINDS BETWEEN 15 AND 25 KNOTS ALONG WITH WAVES OF 5 TO 8 FEET WILL CONTINUE ACROSS THE NEARSHORE WATERS FROM CLEVELAND EASTWARD THIS EVENING AND OVERNIGHT. WINDS AND WAVES WILL GRADUALLY DECREASE OVERNIGHT...THEN SIGNIFICANTLY DECREASE THROUGH THE MORNING HOURS THURSDAY. HOWEVER...CONDITIONS ARE EXPECTED TO REMAIN HAZARDOUS UNTIL THAT TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>145-300800- /O.CON.KCLE.SC.Y.0070.000000T0000Z-081030T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 952 PM EDT WED OCT 29 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY. NORTHWEST WINDS BETWEEN 15 AND 25 KNOTS ALONG WITH WAVES OF 5 TO 8 FEET WILL CONTINUE ACROSS THE NEARSHORE WATERS WEST OF CLEVELAND THROUGH MUCH OF THE OVERNIGHT HOURS. HOWEVER...WINDS AND WAVES WILL DECREASE SIGNIFICANTLY BEFORE DAYBREAK THURSDAY. HOWEVER...CONDITIONS ARE EXPECTED TO REMAIN HAZARDOUS UNTIL THAT TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
000 WHUS71 KCLE 301320 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 920 AM EDT THU OCT 30 2008 LEZ146>149-301430- /O.CAN.KCLE.SC.Y.0070.000000T0000Z-081030T1400Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 920 AM EDT THU OCT 30 2008 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES ON LAKE ERIE WILL CONTINUE TO DECREASE TODAY AS HIGH PRESSURE BUILDS ACROSS THE REGION. THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Oct 29, 7:29 AM EDT, 2 hours 13 minutes earlier.
Area forecast discussion, Oct 29, 7:29 AM EDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
729 AM EDT WED OCT 29 2008
.SYNOPSIS...
DEEP LOW PRESSURE OVER SOUTHERN QUEBEC WILL MOVE NORTH INTO
CENTRAL QUEBEC TODAY. THE CIRCULATION AROUND THIS SYSTEM WILL
CONTINUE TO PUMP COLD MOIST AIR ACROSS THE LOWER GREAT LAKES
REGION. THIS NORTHWEST FLOW OF AIR WILL CONTINUE TO FORCE LAKE
EFFECT RAIN AND SNOW SHOWERS ACROSS NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA TODAY. HIGH PRESSURE MOVING INTO THE WESTERN GREAT
LAKES WILL MOVE TO THE EASTER LAKES ON THURSDAY ALLOWING FAIR
WEATHER TO RETURN LATE IN THE WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATED FORECAST TO ISSUE A LAKE EFFECT SNOW WARNING FOR ERIE AND
CRAWFORD PA. RAISED SNOWFALL AMOUNTS JUST LITTLE FROM WHAT WAS
ALREADY IN TODAYS FORECAST...LOCALLY 3 TO 5 INCHES. FEW OVERNIGHT
SNOWFALL REPORTS FOR FAR EASTERN ERIE AND CRAWFORD HAVE BEEN IN
THE 4 TO 8 INCH RANGE...SO SNOWFALL ESPECIALLY THIS MORNING WILL
LIKELY TAKE SOME AREAS ABOVE THE WARNING CRITERIA. SATELLITE PICTURES
SHOWED THAT SOME DRIER AIR SHOULD MOVE INTO THIS AREA AND WILL LIKELY
DISRUPT THE INTENSITY OF THE SNOW SHOWERS BY MID MORNING. THUNDER
SNOW IS ALSO POSSIBILITY OVER EXTREME NE OH AND NW PA TODAY. STRONG
5H VORT MAX MOVES SE OF THE AREA LATE AFTERNOON AND ADDITIONAL DRYING
AT MID LEVELS STARTS TO MOVE IN SO SHOULD SEE FURTHER DECREASE IN
COVERAGE AND INTENSITY BY LATE IN THE DAY.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
WILL BE SOME LINGERING LAKE EFFECT RAIN AND SNOW SHOWERS EARLY
TONIGHT OVER EXTREME NORTHEAST OHIO AND NORTHWEST PA. NO LOOKING
FOR ANY ADDITIONAL ACCUMULATING SNOW TONIGHT AS PRECIP COMES TO AN
END AS THE HIGH PRESSURE MOVES IN. HIGH PRESSURE THEN MOVES OFF TO
THE SOUTHEAST ON FRIDAY AND WILL SEE A NICE WARM UP WITH HIGHS
GETTING UP INTO THE LOWER 60S OVER MUCH OF THE AREA. CONTINUED
WITH HIGH CLOSE TO PREVIOUS FORECAST FOR FRIDAY WHICH ARE CLOSE TO
00Z MOSGUID THOUGH MET GUIDANCE TOO WARM. WEAK COLD FRONT DROP
SOUTH THROUGH THE AREA LATE FRIDAY NIGHT AND EARLY SATURDAY.
LIMITED MOISTURE SO CONTINUED WITH JUST SLIGHT CHANCE POPS FOR
RAIN SHOWERS FOR NOW.
&&
.LONG TERM /SUNDAY THROUGH TUESDAY/...
QUIET WEATHER AND SEASONABLE TEMPERATURES ARE EXPECTED DURING THE
LONG TERM PERIOD. LATEST GFS AND ECMWF SIMILAR MAINTAINING RIDGING
ACROSS THE REGION SUNDAY THROUGH TUESDAY. PRECIP CHANCES APPEAR TO
BE MINIMAL DURING THIS PERIOD. TEMPERATURES BOTH SUNDAY AND MONDAY
WILL BE SEASONABLE AND ACTUALLY A LITTLE ABOVE NORMAL ON TUESDAY.
&&
.AVIATION /11Z WEDNESDAY THROUGH SUNDAY/...
LAKE EFFECT ACTIVITY HAS TAPERED OFF SOME OVERNIGHT. STILL SOME
ACTIVITY TO THE E AND SE OF KCLE. KYNG REMAINS IFR BUT SHOULD
IMPROVE SOME THE NEXT FEW HOURS. CONDITIONS ELSEWHERE SHOULD ALSO
CONTINUE TO IMPROVE AS WATER VAPOR IMAGERY SHOWS DRIER AIR
APPROACHING FROM THE N. EXPECT THE TAF SITES TO REMAIN VFR ALL DAY
EXCEPT WHEN STRONG RAIN/SNOW SHOWERS MOVE OVERHEAD. MOST OF THE
PRECIP SHOULD BE GONE BY 18Z. THE WESTERN SITES SHOULD REMAIN DRY
WITH SCT-BKN SKIES MOST OF THE DAY. HIGH PRESSURE QUICKLY BUILDS
IN FOR THE SECOND HALF OF THE TAF PERIOD AND EXPECT SKIES TO CLEAR
FROM WEST TO EAST THIS EVENING AND OVERNIGHT. W FLOW WILL BECOME
NW SHORTLY WITH GUSTINESS EXPECTED MOST OF THE DAY. WINDS WILL DIE
DOWN QUICKLY OVERNIGHT.
OUTLOOK...HIGH PRESSURE WILL BUILD IN FOR THE END OF THE WEEK. NO
MORE THAN SCT CLOUDS EXPECTED THURSDAY AND FRIDAY. COLD FRONT WILL
MOVE THROUGH ON SAT BUT LITTLE IF ANY PRECIP EXPECTED.
&&
.MARINE...
WINDS APPEAR TO BE ON THE DOWNWARD SLIDE WITH ALL STATIONS REPORTING
SUSTAINED WINDS JUST BELOW GALE FORCE. TROUGH STILL SET TO ROTATE
ACROSS THE LAKE TOWARD DAYBREAK AND WINDS COULD BRIEFLY PICK UP
BEHIND THIS FEATURE. THUS WILL KEEP THE GALE WARNING GOING AS IS.
DAY CREW WILL OBVIOUSLY HAVE TO HOIST SMALL CRAFT ADVISORIES FOR THE
NEARSHORE WATERS LATER THIS AM. SURFACE RIDGE BUILDS IN QUICKLY
LATE TONIGHT AND THURSDAY. WINDS WILL QUICKLY DIMINISH AS THIS
FEATURE APPROACHES. SW FLOW IS EXPECTED ON ALL OF THE LAKE BY LATE
TOMORROW AFTERNOON. SW FLOW MAINLY LESS THAN 15 KNOTS WILL THEN
PERSIST INTO SATURDAY. A COLD FRONT IS STILL ON TRACK TO MOVE
ACROSS THE LAKE ON SATURDAY WITH THE FLOW FIRST BECOMING NW AND THEN
NE SATURDAY NIGHT. BY THE END OF THE WEEKEND THE FLOW WILL BE LIGHT
FROM THE EAST. BEST CHANCES FOR PRECIP DURING THE PERIOD WILL BE
TODAY. WILL HAVE TO WATCH FOR THUNDER WITH ANY OF THE STRONGER LAKE
EFFECT BANDS THAT DEVELOP TODAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...LAKE EFFECT SNOW WARNING UNTIL 9 PM EDT THIS EVENING FOR
PAZ002-003.
MARINE...GALE WARNING UNTIL 10 AM EDT THIS MORNING FOR LEZ061-142>149-
162>169.
&&
SYNOPSIS...RANDEL
NEAR TERM...RANDEL
SHORT TERM...RANDEL
LONG TERM...KUBINA
AVIATION...KUBINA
MARINE...KUBINAHazardous weather outlook, Oct 29, 6:04 AM EDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 604 AM EDT WED OCT 29 2008 OHZ003-006>010-017>020-027>032-036>038-047-301015- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- MEDINA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW- HOLMES-KNOX- 604 AM EDT WED OCT 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ011>014-021>023-033-089-PAZ001-301015- CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL- MAHONING-ASHTABULA LAKESHORE-NORTHERN ERIE- 604 AM EDT WED OCT 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. LAKE EFFECT RAIN AND SNOW SHOWERS WILL SLOWLY TAPER OFF TODAY. LOCALLY 1 TO 3 INCHES OF WET SNOW COULD FALL DURING THE DAY TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-301015- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 604 AM EDT WED OCT 29 2008 ...GALE WARNING IN EFFECT UNTIL 10 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ002-003-301015- SOUTHERN ERIE-CRAWFORD PA- 604 AM EDT WED OCT 29 2008 ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 5:55 AM EDT | Lake Effect Snow Warning | CLE | Crawford, Erie | 15 hr |
Nearby
Small Craft Advisories in Ohio, 2008Every small craft advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.